Alert archive / Ohio / River Flood Warnings in 2018
River Flood Warning 73, NWS Wilmington, OH
NWS Wilmington, OH issued this river flood warning at Nov 2, 2018, 12:22 AM EDT for Pickaway County, Ohio. It took effect at Nov 2, 2018, 11:51 AM EDT. It was in force for 48 hr.
The area
The outline as issued.
The facts
- Issued
- Nov 2, 2018, 12:22 AM EDT (04:22 UTC)
- In effect from
- Nov 2, 2018, 11:51 AM EDT
- Expired
- Nov 4, 2018, 10:36 AM EST
- In force
- 48 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Pickaway County, OH
The radar
The Cincinnati radar (KILN), 76 km from the middle of the area, began a volume at 04:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Scioto River at Circleville (CRCO1).
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 20 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03230700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
713
WGUS41 KILN 020422
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wilmington OH
1222 AM EDT Fri Nov 2 2018
...The National Weather Service in Wilmington has issued a Flood Warning
for the following rivers...
Scioto River at Circleville
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive your car through flooded roadways. The
water depth may be deeper than it appears.
Stay tuned to developments by listening to NOAA Weather All Hazards
radio. For additional details on river forecasts, visit
water.weather.gov/ahps2/index.php?wfo=iln
&&
OHC129-021622-
/O.NEW.KILN.FL.W.0073.181102T1551Z-181104T0123Z/
/CRCO1.1.ER.181102T1551Z.181103T0600Z.181103T1923Z.NO/
1222 AM EDT Fri Nov 2 2018
The National Weather Service in Wilmington has issued a
* Flood Warning for
The Scioto River at Circleville
* from this morning to Saturday evening.
* At 11 PM the stage was 11.0 feet.
* Flood stage is 15 feet.
* Minor flooding is forecast.
* The river will rise above flood stage by late this morning and
continue to rise to near 16.7 feet after midnight tonight. The
river will fall below flood stage by Saturday evening.
* At stages near 17.0 feet, Lowland flooding is expected along the river,
with flooding along Island Road worsening. Canal Road near State
Route 104 also has flooding, as well as Cooks Creek Golf Course and
State Route 762 in northern Pickaway County.
&&
LAT...LON 3981 8304 3981 8298 3960 8292 3948 8295
3948 8303
$$10 follow-up statements
888
WGUS81 KILN 020950
FLSILN
Flood Statement
National Weather Service Wilmington OH
550 AM EDT Fri Nov 2 2018
...The Flood Warning continues for the following rivers...
Great Miami River at Sidney
Great Miami River at Miamitown
Scioto River at Circleville
OHC149-021749-
/O.CON.KILN.FL.W.0074.000000T0000Z-181104T0600Z/
/SIDO1.1.ER.181102T0946Z.181103T0600Z.181104T0000Z.NO/
550 AM EDT Fri Nov 2 2018
The Flood Warning continues for
The Great Miami River at Sidney
* until Saturday night.
* At 5 AM the stage was 9.9 feet.
* Flood stage is 10 feet.
* Minor flooding is forecast.
* The river will rise above flood stage early this morning and continue
to rise to near 11.8 feet after midnight tonight. The river will
fall below flood stage Saturday evening.
* At stages near 12.0 feet, The river breaches the bank on Riverside
Drive, with flooding of Custenborder Field at the east river intake.
Flooding of properties occurs along the river on Riverside Drive from
the BK Root Beer stand to the city limits.
&&
LAT...LON 4034 8400 4031 8401 4031 8410 4019 8421
4020 8424 4036 8411
$$
OHC061-021749-
/O.CON.KILN.FL.W.0075.000000T0000Z-181103T1840Z/
/MIAO1.1.ER.181102T0635Z.181102T1800Z.181103T1240Z.NO/
550 AM EDT Fri Nov 2 2018
The Flood Warning continues for
The Great Miami River at Miamitown
* until Saturday afternoon.
* At 4 AM the stage was 16.4 feet.
* Flood stage is 16 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 17.5 feet by this afternoon.
The river will fall below flood stage Saturday afternoon.
* At stages near 18.0 feet, Water approaches summer cottages along the
Great Miami River near Miamitown.
&&
LAT...LON 3930 8467 3931 8463 3931 8460 3920 8469
3911 8482 3915 8482
$$
OHC129-021749-
/O.CON.KILN.FL.W.0073.181102T1551Z-181104T0123Z/
/CRCO1.1.ER.181102T1551Z.181103T0600Z.181103T1923Z.NO/
550 AM EDT Fri Nov 2 2018
The Flood Warning continues for
The Scioto River at Circleville
* from this morning to Saturday evening.
* At 4 AM the stage was 12.5 feet.
* Flood stage is 15 feet.
* Minor flooding is forecast.
* The river will rise above flood stage late this morning and continue
to rise to near 16.7 feet by after midnight tonight. The river will
fall below flood stage Saturday evening.
* At stages near 17.0 feet, Lowland flooding continues along the river,
with flooding along Island Road worsening. Canal Road near State
Route 104 also has flooding, as well as Cooks Creek Golf Course and
State Route 762 in northern Pickaway County.
&&
LAT...LON 3981 8304 3981 8298 3960 8292 3948 8295
3948 8303
$$314
WGUS81 KILN 021742
FLSILN
Flood Statement
National Weather Service Wilmington OH
142 PM EDT Fri Nov 2 2018
...The Flood Warning continues for the following rivers...
Scioto River at Circleville
OHC129-030142-
/O.EXT.KILN.FL.W.0073.000000T0000Z-181103T0900Z/
/CRCO1.1.ER.181102T2320Z.181103T0000Z.181103T0300Z.NO/
142 PM EDT Fri Nov 2 2018
The Flood Warning continues for
The Scioto River at Circleville
* until late tonight.
* At 1 PM the stage was 13.9 feet.
* Flood stage is 15 feet.
* Minor flooding is forecast.
* The river will rise above flood stage to near 15 feet by this evening. The
river will then fall below flood stage late tonight.
* At stages near 15 feet, low-lying agricultural and bottom land
becomes flooded, while flooding begins along Island and Canal Roads.
&&
LAT...LON 3981 8304 3981 8298 3960 8292 3948 8295
3948 8303
$$
KK515
WGUS81 KILN 022324
FLSILN
Flood Statement
National Weather Service Wilmington OH
724 PM EDT Fri Nov 2 2018
...The Flood Warning continues for the following rivers...
Scioto River at Circleville
OHC129-030724-
/O.EXT.KILN.FL.W.0073.000000T0000Z-181103T1900Z/
/CRCO1.1.ER.181103T0300Z.181103T0600Z.181103T1300Z.NO/
724 PM EDT Fri Nov 2 2018
...Flooding now expected to continue until Saturday afternoon...
The Flood Warning continues for
The Scioto River at Circleville
* until Saturday afternoon.
* At 6 PM the stage was 14.7 feet.
* Flood stage is 15 feet.
* Minor flooding is forecast.
* The river will rise above flood stage and continue to rise to
near 15.1 feet by early Saturday morning. The river will fall below
flood stage late Saturday morning.
* At stages near 15 feet, low-lying agricultural and bottom land
becomes flooded, while flooding begins along Island and Canal Roads.
&&
LAT...LON 3981 8304 3981 8298 3960 8292 3948 8295
3948 8303
$$497
WGUS81 KILN 030511
FLSILN
Flood Statement
National Weather Service Wilmington OH
111 AM EDT Sat Nov 3 2018
...The Flood Warning continues for the following rivers...
Scioto River at Circleville
Big Darby Creek at Darbyville
OHC129-031311-
/O.EXT.KILN.FL.W.0073.000000T0000Z-181103T2300Z/
/CRCO1.1.ER.181103T0048Z.181103T0600Z.181103T1700Z.NO/
111 AM EDT Sat Nov 3 2018
...Flooding now expected to continue until this evening...
The Flood Warning continues for
The Scioto River at Circleville
* until this evening.
* At 12 AM the stage was 15.3 feet.
* Flood stage is 15 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 15.5 feet early this morning. The river will fall below flood stage by this evening.
* At stages near 15.0 feet, Low-lying agricultural and bottom land
becomes flooded, while flooding begins along Island and Canal Roads.
&&
LAT...LON 3981 8304 3981 8298 3960 8292 3948 8295
3948 8303
$$
OHC049-097-129-031311-
/O.EXT.KILN.FL.W.0076.000000T0000Z-181103T1630Z/
/DBVO1.1.ER.181103T0025Z.181103T0600Z.181103T1030Z.NO/
111 AM EDT Sat Nov 3 2018
...Flooding now expected to continue until this afternoon...
The Flood Warning continues for
The Big Darby Creek at Darbyville
* until this afternoon.
* At 12 AM the stage was 10.2 feet.
* Flood stage is 10 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 10.3 feet early this morning.
The river will fall below flood stage by this afternoon.
* At stages near 10.0 feet, Lowland flooding occurs along Big Darby
Creek in Madison, Franklin and Pickaway Counties.
&&
LAT...LON 4011 8332 4011 8322 3973 8308 3964 8296
3958 8296 3969 8318
$$178
WGUS81 KILN 030947
FLSILN
Flood Statement
National Weather Service Wilmington OH
547 AM EDT Sat Nov 3 2018
...The Flood Warning continues for the following rivers...
Big Darby Creek at Darbyville
...The Flood Warning continues for the following rivers...
Scioto River at Circleville
OHC129-031746-
/O.CON.KILN.FL.W.0073.000000T0000Z-181103T2300Z/
/CRCO1.1.ER.181103T0048Z.181103T0730Z.181103T1700Z.NO/
547 AM EDT Sat Nov 3 2018
The Flood Warning continues for
The Scioto River at Circleville
* until this evening.
* At 4 AM the stage was 15.6 feet.
* Flood stage is 15 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue to fall to below flood stage by this
evening.
* At stages near 16.0 feet, Lowland flooding continues along the river
and about one foot of water can be expected along portions of Island
Road.
&&
LAT...LON 3981 8304 3981 8298 3960 8292 3948 8295
3948 8303
$$
OHC049-097-129-031746-
/O.EXT.KILN.FL.W.0076.000000T0000Z-181103T2304Z/
/DBVO1.1.ER.181103T0025Z.181103T0900Z.181103T1704Z.NO/
547 AM EDT Sat Nov 3 2018
...Flooding now expected to continue until this evening...
The Flood Warning continues for
The Big Darby Creek at Darbyville
* until this evening.
* At 5 AM the stage was 10.4 feet.
* Flood stage is 10 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will fall to below flood stage by this
evening.
* At stages near 10.0 feet, Lowland flooding occurs along Big Darby
Creek in Madison, Franklin and Pickaway Counties.
&&
LAT...LON 4011 8332 4011 8322 3973 8308 3964 8296
3958 8296 3969 8318
$$610
WGUS81 KILN 031716
FLSILN
Flood Statement
National Weather Service Wilmington OH
116 PM EDT Sat Nov 3 2018
...The Flood Warning continues for the following rivers...
Scioto River at Circleville
Big Darby Creek at Darbyville
OHC129-040115-
/O.EXT.KILN.FL.W.0073.000000T0000Z-181106T0400Z/
/CRCO1.1.ER.181103T0048Z.181103T2100Z.181105T2200Z.NO/
116 PM EDT Sat Nov 3 2018
...Flooding now expected to continue until Monday evening...
The Flood Warning continues for
The Scioto River at Circleville
* until Monday evening.
* At 1 PM the stage was 15.9 feet.
* Flood stage is 15 feet.
* Minor flooding is occurring and forecast to continue.
* The river will continue rising to near 16 feet by this afternoon.
The river will then fall below flood stage by Monday afternoon.
* At stages near 16 feet, lowland flooding continues along the river
and about one foot of water can be expected along portions of Island
Road.
&&
LAT...LON 3981 8304 3981 8298 3960 8292 3948 8295
3948 8303
$$
OHC049-097-129-040115-
/O.EXT.KILN.FL.W.0076.000000T0000Z-181104T0900Z/
/DBVO1.1.ER.181103T0025Z.181103T1300Z.181104T0300Z.NO/
116 PM EDT Sat Nov 3 2018
...Flooding now expected to continue until late tonight...
The Flood Warning continues for
The Big Darby Creek at Darbyville
* until late tonight.
* At 1 PM the stage was 10.4 feet.
* Flood stage is 10 feet.
* Minor flooding is occurring and forecast to continue.
* The river crested this morning and will continue to fall below
flood stage by tonight.
* At stages near 10 feet, lowland flooding begins to recede along
Big Darby Creek in Madison, Franklin and Pickaway Counties.
&&
LAT...LON 4011 8332 4011 8322 3973 8308 3964 8296
3958 8296 3969 8318
$$
KK562
WGUS81 KILN 032207
FLSILN
Flood Statement
National Weather Service Wilmington OH
607 PM EDT Sat Nov 3 2018
...The Flood Warning continues for the following rivers...
Scioto River at Circleville
Big Darby Creek at Darbyville
OHC129-040606-
/O.CON.KILN.FL.W.0073.000000T0000Z-181106T0400Z/
/CRCO1.1.ER.181103T0048Z.181103T1930Z.181105T2200Z.NO/
607 PM EDT Sat Nov 3 2018
The Flood Warning continues for
The Scioto River at Circleville
* until Monday evening.
* At 5 PM the stage was 15.7 feet.
* Flood stage is 15 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 15.9 feet this evening. The
river will fall below flood stage Monday afternoon.
* At stages near 16.0 feet, Lowland flooding continues along the river
and about one foot of water can be expected along portions of Island
Road.
&&
LAT...LON 3981 8304 3981 8298 3960 8292 3948 8295
3948 8303
$$
OHC049-097-129-040606-
/O.CON.KILN.FL.W.0076.000000T0000Z-181104T0900Z/
/DBVO1.1.ER.181103T0025Z.181103T1300Z.181104T0300Z.NO/
607 PM EDT Sat Nov 3 2018
The Flood Warning continues for
The Big Darby Creek at Darbyville
* until late tonight.
* At 5 PM the stage was 10.3 feet.
* Flood stage is 10 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue to fall to below flood stage tonight.
* At stages near 10.0 feet, Lowland flooding occurs along Big Darby
Creek in Madison, Franklin and Pickaway Counties.
&&
LAT...LON 4011 8332 4011 8322 3973 8308 3964 8296
3958 8296 3969 8318
$$786
WGUS81 KILN 040246
FLSILN
Flood Statement
National Weather Service Wilmington OH
1046 PM EDT Sat Nov 3 2018
...The Flood Warning continues for the following rivers...
Scioto River at Circleville
OHC129-041045-
/O.CON.KILN.FL.W.0073.000000T0000Z-181106T0400Z/
/CRCO1.1.ER.181103T0048Z.181103T1930Z.181105T2200Z.NO/
1046 PM EDT Sat Nov 3 2018
The Flood Warning continues for
The Scioto River at Circleville
* until Monday evening.
* At 9 PM the stage was 15.8 feet.
* Flood stage is 15 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river is cresting and will continue to slowly fall to below flood
stage by Monday afternoon.
* At stages near 16.0 feet, Lowland flooding continues along the river
and about one foot of water can be expected along portions of Island
Road.
&&
LAT...LON 3981 8304 3981 8298 3960 8292 3948 8295
3948 8303
$$620
WGUS81 KILN 040745
FLSILN
Flood Statement
National Weather Service Wilmington OH
245 AM EST Sun Nov 4 2018
...The Flood Warning continues for the following rivers...
Scioto River at Circleville
OHC129-041544-
/O.CON.KILN.FL.W.0073.000000T0000Z-181106T0400Z/
/CRCO1.1.ER.181103T0048Z.181103T1930Z.181105T2200Z.NO/
245 AM EST Sun Nov 4 2018
The Flood Warning continues for
The Scioto River at Circleville
* until Monday evening.
* At 1 AM the stage was 15.6 feet.
* Flood stage is 15 feet.
* Minor flooding is occurring and minor flooding is forecast.
* The river will remain nearly steady today, and will then fall
to below flood stage by Monday afternoon.
* At stages near 16 feet, lowland flooding continues along the river
and about one foot of water can be expected along portions of Island
Road.
&&
LAT...LON 3981 8304 3981 8298 3960 8292 3948 8295
3948 8303
$$
HATZOS607
WGUS81 KILN 041536
FLSILN
Flood Statement
National Weather Service Wilmington OH
1036 AM EST Sun Nov 4 2018
...The Flood Warning is cancelled for the following rivers...
Scioto River at Circleville
OHC129-041606-
/O.CAN.KILN.FL.W.0073.000000T0000Z-181106T0400Z/
/CRCO1.1.ER.181103T0048Z.181103T1930Z.181104T1230Z.NO/
1036 AM EST Sun Nov 4 2018
The Flood Warning is cancelled for
The Scioto River at Circleville.
* At 9 AM the stage was 14.6 feet.
* The river fell below flood stage this morning.
* Flood stage is 15 feet.
* The river will continue to fall to 12.2 feet by Monday morning.
&&
LAT...LON 3981 8304 3981 8298 3960 8292 3948 8295
3948 8303
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Nov 1, 10:50 PM EDT, 1 hour 32 minutes earlier.
Area forecast discussion, Nov 1, 10:50 PM EDT, 1 hour 32 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 1050 PM EDT Thu Nov 1 2018 .SYNOPSIS... An area of low pressure will move across the area through the evening hours. An upper level disturbance will keep some precipitation across the area for Friday. High pressure will work into the region for Saturday. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... A quasi-linear area of heavy showers will continue to track northeast through the eastern third or so of the ILN FA through the next several hours before exiting completely by midnight. This line has produced some instances of gusty winds (to 40 MPH), but these have been mainly isolated in nature. The heavy rain has ended for the most part aside from the linear structure of showers tracking quickly eastward, with just some patches of drizzle or very light rain possible through the first part of the overnight period as wrap around moisture pivots through the northwestern third of the local area. The flood watch will likely be dropped as soon as the band of heavier showers begins to exit the CWA. However, lingering high water due to ponding and rising/high creeks and streams will continue to be an issue for some spots through even the day on Friday. However, the heavy rain threat will have ended by midnight, so the watch will likely be cancelled at that time. CAA will take hold for the latter half of the overnight period for locations north/west of the I-71 corridor, but thick low clouds should prevent temperatures from dropping too much. Lows will bottom out in the upper 30s in the west to the mid 40s in the southeast. Dry conditions will filter in for the entire local area by the end of the near term period. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/... An upper level disturbance will move through Friday into Friday evening allowing for cloud cover and some light shower activity across the region. This will also keep temperatures down during the day on Friday and only expect temperatures in the 40s. Low level moisture will linger into Friday night which will keep temperatures from dropping too much Friday night. Went with lows in the middle to upper 30s. && .LONG TERM /SATURDAY THROUGH THURSDAY/... Surface high pressure will build northeast across the upper Ohio Valley through the day on Saturday. This will provide for dry conditions and slightly below normal temperatures with afternoon highs in the low to mid 50s. The surface high will slide off to the east Saturday night, allowing for some return flow to set up through the day on Sunday. This will help push highs on Sunday into the upper 50s to lower 60s. A surface low will lift from the central Plains into the western Great Lakes Sunday night into Monday. As a it does, a weakening boundary will push east toward our area. Some model differences remain as to how much moisture/forcing will make it into our area with this feature so will just continue with some lower chance pops Sunday night and Monday. Highs on Monday will be in the upper 50s to mid 60s. More widespread shower activity will overspread the region Monday night into Tuesday as a mid level short wave ejects northeast across the Ohio Valley. Highs on Tuesday will be in the 60-65 degree range. High pressure and drier, but cooler, conditions will build into the region Wednesday and Thursday. && .AVIATION /03Z FRIDAY THROUGH TUESDAY/... The quasi-stationary frontal boundary remains oriented approximately parallel and along the I-71 corridor, with widely variable CIGs and surface wind direction/speed for KCVG, KLUK, KILN, KCMH, and KLCK. A potent surface low will track quickly along the aforementioned boundary within the first several hours of the period, yielding first a brief period of steady rain showers which will be followed shortly by lowering CIGs on the backside. However, for the aforementioned I-71 corridor terminals, winds will go more southwesterly right behind the low before going more northwesterly around and/or shortly after 06z as the front actually begins a pronounced push southeastward. For KDAY, CIGs will remain IFR or perhaps even briefly LIFR as the low tracks south of the site. Winds will remain primarily out of the north and then northwest past midnight or so for KDAY. Prevailing IFR CIGs are expected for all sites through most of the overnight period (on the backside of the cold front). Some brief LIFR CIGs may be possible at KDAY or KILN, especially as wrap-around moisture pivots eastward in the 06z-10z time frame. A broken area of very light rain or even drizzle will move east through KDAY and perhaps even KILN, KCMH, or KLCK during this time period, although there remains some uncertainty as to just how well this band of very light pcpn holds together as it progresses east through the overnight period. Some brief reductions in VSBYs will be possible in this band of pcpn as well. CIGs will be very slow to lift during the daytime period, remaining IFR for just about everywhere until the afternoon at which point a gradual improvement to MVFR is expected before the western periphery of the cloud shield begins to erode somewhat late in the period as surface ridging begins to nudge into the region. CIGs will prevail through the period for all sites except for the 30-hr KCVG where skies will scatter out somewhat very late in the evening. OUTLOOK... MVFR/IFR conditions possible on Friday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Novak NEAR TERM...KC SHORT TERM...Novak LONG TERM...JGL AVIATION...KC
Hazardous weather outlook, Nov 1, 10:38 PM EDT, 1 hour 44 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 1038 PM EDT Thu Nov 1 2018 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-030845- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison- Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- 1038 PM EDT Thu Nov 1 2018 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Nov 1, 8:41 PM EDT, 3 hours 41 minutes before
Special Weather Statement
National Weather Service Wilmington OH
841 PM EDT THU NOV 1 2018
OHZ072-079-020115-
Brown OH-Clinton OH-
841 PM EDT THU NOV 1 2018
...A LINE OF SHOWERS WITH GUSTY WINDS WILL AFFECT NORTHWESTERN BROWN
AND CLINTON COUNTIES UNTIL 915 PM EDT...
At 841 PM EDT, radar indicated showers along a line extending from
Blanchester to 9 miles northeast of Williamsburg, moving northeast at
60 mph.
HAZARDS INCLUDE...
Winds to 45 mph...
Locations impacted include...
Wilmington, Blanchester, Sabina, New Vienna, Martinsville,
Fayetteville, Midland, St. Martin, Melvin, Chasetown, New Antioch,
Westboro, Cuba, Lees Creek, Reesville, Morrisville, Burtonville, Lake
Lorelei and Cowan Lake State Park.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3924 8399 3925 8399 3926 8401 3931 8400
3955 8368 3954 8358 3939 8360 3930 8372
3927 8377 3922 8383 3924 8383 3925 8386
3919 8387 3909 8401
TIME...MOT...LOC 0041Z 222DEG 52KT 3929 8395 3917 8398Special weather statement, Nov 1, 9:10 PM EDT, 3 hours 12 minutes before
Special Weather Statement
National Weather Service Wilmington OH
910 PM EDT THU NOV 1 2018
OHZ080-020145-
Highland OH-
910 PM EDT THU NOV 1 2018
...A SHOWER WITH GUSTY WINDS WILL AFFECT HIGHLAND COUNTY UNTIL 945 PM
EDT...
At 910 PM EDT, radar indicated a shower near Sardinia, moving
northeast at 55 mph.
HAZARDS INCLUDE...
Winds to 45 mph...
Locations impacted include...
Hillsboro, Greenfield, Marshall, Rocky Fork Point, Highland Holiday,
New Market, Mowrystown, Rocky Fork Lake, Danville in Highland County,
Samantha, Rainsboro, Buford, Berrysville, State Route 136 at US Route
62, Highland County Airport and Paint Creek State Park.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3912 8387 3938 8344 3938 8338 3935 8338
3932 8339 3929 8338 3928 8339 3927 8339
3926 8338 3925 8338 3924 8336 3919 8335
3913 8337 3902 8382
TIME...MOT...LOC 0110Z 234DEG 46KT 3909 8377Special weather statement, Nov 1, 9:42 PM EDT, 2 hours 40 minutes before
Special Weather Statement
National Weather Service Wilmington OH
942 PM EDT THU NOV 1 2018
OHZ055-020215-
Franklin OH-
942 PM EDT THU NOV 1 2018
...A LINE OF SHOWERS WITH GUSTY WINDS WILL AFFECT FRANKLIN COUNTY
UNTIL 1015 PM EDT...
At 941 PM EDT, radar indicated showers along a line extending from
Dublin to near Grove City, moving northeast at 55 mph.
HAZARDS INCLUDE...
Winds to 40 mph...
Locations impacted include...
Columbus, Dublin, Westerville, Reynoldsburg, Grove City, Upper
Arlington, Gahanna, Hilliard, Worthington, Bexley, Canal Winchester,
Groveport, Minerva Park, Ohio State University, Lake Darby, Easton,
Whitehall, New Albany, Grandview Heights and Obetz.
This includes the following Interstates...
I-70 in Ohio between mile markers 87 and 111.
I-71 in Ohio between mile markers 91 and 120.
Residents in these areas should remain alert. If these showers become
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3994 8278 3994 8281 3991 8281 3991 8280
3982 8280 3983 8282 3981 8282 3980 8289
3981 8324 3992 8324 3994 8323 3995 8324
4005 8324 4005 8321 4011 8321 4011 8317
4014 8317 4012 8276
TIME...MOT...LOC 0141Z 244DEG 47KT 4012 8316 3982 8316
KCSpecial weather statement, Nov 1, 10:49 PM EDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1049 PM EDT THU NOV 1 2018
OHZ056-020315-
Licking OH-
1049 PM EDT THU NOV 1 2018
...A SHOWER WITH GUSTY WINDS WILL AFFECT SOUTHEASTERN LICKING COUNTY
UNTIL 1115 PM EDT...
At 1049 PM EDT, radar indicated a shower over Marne, moving northeast
at 55 mph.
HAZARDS INCLUDE...
Winds to 40 mph...
Locations impacted include...
Newark, Heath, Hanover, Marne, Harbor Hills, Gratiot, Toboso,
Interstate 70 at State Route 13 and Brownsville.
This includes I-70 in Ohio between mile markers 131 and 142, and near
mile marker 144.
Residents in these areas should remain alert. If this shower becomes
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3995 8220 3995 8223 3991 8223 3992 8240
3993 8242 3993 8246 4007 8245 4018 8219
TIME...MOT...LOC 0249Z 244DEG 49KT 4003 8231
KCLocal storm report, Nov 1, 11:28 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1128 PM EDT THU NOV 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM FLOOD N LAKEVIEW 40.49N 83.93W
11/01/2018 LOGAN OH EMERGENCY MNGR
HIGH WATER OVER LOW LYING AREA BETWEEN US33 AND SR366 ON
WEST SIDE OF INDIAN LAKE. FOUR HOUSEHOLDS EVACUATED.
&&
CHLocal storm report, Nov 1, 11:31 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1131 PM EDT THU NOV 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HEAVY RAIN 2 NE SHARONVILLE 39.30N 84.38W
11/01/2018 M2.61 INCH BUTLER OH TRAINED SPOTTER
STORM TOTAL RAINFALL STARTING YESTERDAY.
&&
CHThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 1, 8:41 PM EDT | Special Weather Statement | ILN | Clinton | 34 min |
| Nov 1, 9:10 PM EDT | Special Weather Statement | ILN | Highland | 35 min |
| Nov 1, 9:42 PM EDT | Special Weather Statement | ILN | Franklin | 33 min |
| Nov 1, 10:49 PM EDT | Special Weather Statement | ILN | Licking | 26 min |
| Nov 1, 10:51 PM EDT | Areal Flood Warning | ILN | Greene, Warren | 41 hr |
| Nov 2, 2:36 AM EDT | River Flood Warning | ILN | Shelby | 11 hr |
| Nov 2, 2:36 AM EDT | River Flood Warning | ILN | Hamilton | 11 hr |
| Nov 2, 11:05 AM EDT | River Flood Warning | ILN | Franklin, Madison, Pickaway | 36 hr |
Nearby
River Flood Warnings in Ohio, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.